# SDR ESMA20111115001

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N173VP
- Make and model: Cessna 650
- Aircraft serial: 6500173
- Aircraft time: 8,811 hours, 7,502 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Condition: Broken
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORT -- POST-MAINTENANCE TEST FLIGHT.  AFTER ROTATION AND IN THE CLIMBOUT, ASKED FOR THE FLAPS TO BE RAISED UP.  IMMEDIATELY, THE A/C WANTED TO ROLL HARD TO THE RIGHT.  THE OTHER PILOT STATED THAT THE FLAP INOP LIGHT WAS ILLUMINATED AND THAT WE DID NOT HAVE GOOD FLAP INDICATION.  WE ASKED THE MAINTENANCE TECH SEATED IN THE BACK TO LOOK OUT AT EACH WING TO TRY AND SEE THE FLAPS. HE SAID THAT THE RIGHT WING FLAPS SEEMED TO BE UP AND THAT THE LEFT WING FLAPS WERE STILL PARTIALLY DEPLOYED.  HE ALSO SAID THAT WHEN THE FLAPS WERE SELECTED UP HE HEARD A LOUD NOISE COME FROM THE LEFT WING.  WE ADVISED THE TOWER THAT WE NEEDED TO COME BACK IN.  RIGHT SEAT PILOT WENT THROUGH THE RELATED CHECKLIST FOR THE FLAP MALFUNCTION AND FOR THE NO FLAP LANDING.  RETURNED TO THE AIRPORT WITHOUT ANY FURTHER ISSUE.  FLIGHT TIME: 0:15 MINUTES.
